MAUDE Adverse Event Report: AV-TEMECULA-CT MINI TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT MINI TREK CORONARY DILATATION CATHETER
Catalog Number 1012269-08
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.The investigation determined the reported difficulty appears to be related to circumstances of the procedure.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that prior to the procedure to treat a concentric, heavily calcified, 90% stenosed, 3.0mm diameter x 20mm-long lesion in the moderately tortuous mid left anterior descending (lad) coronary artery, a 1.5x8mm mini trek rx balloon dilatation catheter (bdc) was soaked in saline and prepped via air aspiration outside of the anatomy.No resistance was felt when removing the protective balloon sheath.The 1.5x8mm mini trek rx bdc was then advanced across the target lesion without resistance to perform pre-dilatation.The mini trek bdc was inflated once to 8 atmospheres (atm) without issue.During the second inflation, the balloon ruptured at 10 atm after 15 seconds.The rx mini trek bdc was withdrawn without resistance.An unspecified 2.0mm balloon catheter was used to complete pre-dilatation, followed by implantation of an unspecified stent, successfully completing the procedure.There were no adverse patient effects and no occurrence of a clinically significant delay in the procedure.No additional information was provided.

Brand Name
MINI TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5851923
Report Number2024168-2016-05212
Device Sequence Number1356897
Product Code LOX
UDI-Device Identifier08717648138089
UDI-Public(01)08717648138089(17)180630(10)50716G1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Catalogue Number1012269-08
Device Lot Number50716G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2016
Initial Report FDA Received Date08/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1